# SDR CA000328006

- Difficulty date: March 10, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Moravn Z242L
- Aircraft time: 2,416 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Strut
- Part number: L24266701320
- Condition: Broken
- Location: Exhaust
- Part time: 1,842 hours
- Component: Strut Assy, Moravn, L24266701300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 50 HOUR INSPECTION, IT WAS NOTICED THAT THE EXHAUST STAY STRUT WAS BROKEN AT THE THREADED PART OF THE EYE-END.  A NEW STRUT ASSEMBLY WAS INSTALLED AND ADJUSTED FOR PROPER FIT.  THE SUBMITTER STATES THAT HAD THE NUT LOOSENED OFF, THE EYE END COULD HAVE SWUNG DOWN AND INTERFERRED WITH THE THROTTLE MOVEMENT.  THE SUBMITTER ALSO RECOMMMENDED THAT THE STRUT BE INSTALLED WITH A MINIMUM TENSION TO RELIEVE ANY STRESS ON THE THREADED PORTION AND THE NUT BE CHECKED FOR SECURITY AT EACH SCHEDULED INSPECTION.
